# SDR AALA006035

- Difficulty date: February 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL SECTION AFT EMERGENCY LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE.  OPS CHECK GOOD PER MM.  (M)
